Hypercyclic convolution operators on entire functions of Hilbert-Schmidt holomorphy type
Annales mathématiques Blaise Pascal, Volume 8 (2001) no. 2, pp. 107-114.
@article{AMBP_2001__8_2_107_0,
     author = {Henrik Petersson},
     title = {Hypercyclic convolution operators on entire functions of {Hilbert-Schmidt} holomorphy type},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {107--114},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {8},
     number = {2},
     year = {2001},
     zbl = {1024.47003},
     mrnumber = {1888820},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2001__8_2_107_0/}
}
TY  - JOUR
AU  - Henrik Petersson
TI  - Hypercyclic convolution operators on entire functions of Hilbert-Schmidt holomorphy type
JO  - Annales mathématiques Blaise Pascal
PY  - 2001
DA  - 2001///
SP  - 107
EP  - 114
VL  - 8
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_2001__8_2_107_0/
UR  - https://zbmath.org/?q=an%3A1024.47003
UR  - https://www.ams.org/mathscinet-getitem?mr=1888820
LA  - en
ID  - AMBP_2001__8_2_107_0
ER  - 
%0 Journal Article
%A Henrik Petersson
%T Hypercyclic convolution operators on entire functions of Hilbert-Schmidt holomorphy type
%J Annales mathématiques Blaise Pascal
%D 2001
%P 107-114
%V 8
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_2001__8_2_107_0
Henrik Petersson. Hypercyclic convolution operators on entire functions of Hilbert-Schmidt holomorphy type. Annales mathématiques Blaise Pascal, Volume 8 (2001) no. 2, pp. 107-114. https://ambp.centre-mersenne.org/item/AMBP_2001__8_2_107_0/

[1] R. Aron and J. Bés. Hypercyclic differentiation operators. Function Spaces (Proc. Conf. Edwardsville, IL, 1998), Amer. Math. Soc. Providence, RI, pages 39-42, 1999. MR 2000b:47019. | MR | Zbl

[2] G.D. Birkhoff. Démonstration d'un théoreme élémentaire sur les fonctions entières. C.R. Acad. Sci. Paris, 189:437-475, 1929. | JFM

[3] S. Dineen. Complex analysis on Infinite Dimensional Spaces. Springer-Verlag, 1999. | MR | Zbl

[4] A.W. Dwyer. Partial differential equations in Fischer-Fock spaces for the Hilbert-Schmidt holomorphy type. Bull. Amer. Soc., 77:725-730, 1971. MR 44#7288. | MR | Zbl

[5] R.M. Gethner and J.H. Shapiro. Universal vectors for operators on spaces of holomorphic functions. Proc. Amer. Math. Soc., No. 2, 100:281-288, 1987. MR 88g:47060. | MR | Zbl

[6] G. Godefroy and J.H. Shapiro. Operators with dense, invariant, cyclic vector manifolds. J. Funct. Anal., 98:229-269, 1991. MR 92d:47029. | MR | Zbl

[7] K.-G. Grosse-Erdmann. Universal families and hypercyclic operators. Bull. Amer. Math. Soc. (N.S.). No. 3, 36:345-381, 1999. MR 2000c:47001. | MR | Zbl

[8] C. Gupta. Convolution operators and holomorphic mappings on a Banach space. Sem. Anal. Mod., No. 2, 1969. Univ. Sherbrooke. Québec. | Zbl

[9] J. Horvath. Topological Vector Spaces and Distributions, volume 1. Addison-Wesley, Reading Massachusetts, 1966. | MR | Zbl

[10] C. Kitai. Invariant closed sets for linear operators. Ph.D. thesis, Univ. of Toronto, 1982.

[11] G.R. Maclane. Sequences of derivatives and normal families. J. Analyse Math., pages 72-87, 1952/53. MR 14:741d. | MR | Zbl

[12] B. Malgrange. Existence et approximation des solutions des équations aux dérivativées partielles et des équations de convolution. Ann. Inst. Fourier, 6:271-354, 1955. | EuDML | Numdam | MR | Zbl

[13] H. Petersson. Fischer decompositions of entire functions of Hilbert-Schmidt holomorphy type. preprint and submitted, 2001. | MR | Zbl

[14] C.J. Read. The invariant subspace problem for a class of Banach spaces. ii. Israel J. Math., 63:1-40, 1998. MR 90b:47013. | MR | Zbl

[15] F. Treves. Linear partial differential equations with constant coefficients. Gordon and Breach, 1966. | MR | Zbl